Quasinormalität in topologischen Gruppen.

Frieder Kümmich

Monatshefte für Mathematik (1979)

  • Volume: 87, page 241-246
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Kümmich, Frieder. "Quasinormalität in topologischen Gruppen.." Monatshefte für Mathematik 87 (1979): 241-246. <http://eudml.org/doc/177915>.

author = {Kümmich, Frieder},
journal = {Monatshefte für Mathematik},
keywords = {Locally Compact Group; Topologically Quasinormal Subgroup; Normal},
pages = {241-246},
title = {Quasinormalität in topologischen Gruppen.},
url = {http://eudml.org/doc/177915},
volume = {87},
year = {1979},

AU - Kümmich, Frieder
TI - Quasinormalität in topologischen Gruppen.
JO - Monatshefte für Mathematik
PY - 1979
VL - 87
SP - 241
EP - 246
KW - Locally Compact Group; Topologically Quasinormal Subgroup; Normal
UR - http://eudml.org/doc/177915
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.